Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2007, 3:23 PM CDT for Clayton County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 3:23 PM CDT (20:23 UTC)
- Expired
- Jun 7, 2007, 4:00 PM CDT
- In force
- 37 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 3:50 PM CDT | TSTM WND GST 65 | Jellystone Park Near Ba, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:34 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -791 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 072023 SVRARX IAC043-WIC023-043-072100- /O.NEW.KARX.SV.W.0041.070607T2023Z-070607T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 323 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CLAYTON COUNTY IN NORTHEAST IOWA... SOUTHERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN... NORTHWESTERN GRANT COUNTY IN SOUTHWEST WISCONSIN... * UNTIL 400 PM CDT * AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GARNAVILLO...OR ABOUT 8 MILES NORTHWEST OF GUTTENBERG...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GARNAVILLO AND MCGREGOR AROUND 325 PM... PRAIRIE DU CHIEN AND BRODTVILLE AROUND 330 PM... LIMERY RIDGE AND HAZEN CORNERS AROUND 335 PM... KICKAPOO INDIAN CAVERNS AND WAUZEKA AROUND 340 PM... COUNTY ROADS K AND T AND CROWLEY RIDGE AROUND 345 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. LAT...LON 4291 9133 4277 9118 4304 9067 4342 9069 $$ DAS
2 follow-up statements
000 WWUS53 KARX 072035 RRA SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 335 PM CDT THU JUN 7 2007 IAC043-WIC023-043-072100- /O.CON.KARX.SV.W.0041.000000T0000Z-070607T2100Z/ CLAYTON IA-GRANT WI-CRAWFORD WI- 335 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTHERN CRAWFORD...NORTHWESTERN GRANT AND NORTHEASTERN CLAYTON COUNTIES... AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRODTVILLE...OR 7 MILES SOUTHEAST OF PRAIRIE DU CHIEN...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HAZEN CORNERS AND MOUNT HOPE AROUND 340 PM... KICKAPOO INDIAN CAVERNS AND WAUZEKA AROUND 345 PM... COUNTY ROADS K AND T AND CROWLEY RIDGE AROUND 350 PM... BOSCOBEL AND MAPLE RIDGE AROUND 355 PM... HORRIGAN RIDGE AND MOUNT ZION AROUND 400 PM... LAT...LON 4291 9133 4277 9118 4304 9067 4342 9069 $$ DAS
000 WWUS53 KARX 072058 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 358 PM CDT THU JUN 7 2007 IAC043-WIC023-043-072108- /O.EXP.KARX.SV.W.0041.000000T0000Z-070607T2100Z/ CLAYTON IA-GRANT WI-CRAWFORD WI- 358 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD... NORTHWESTERN GRANT AND NORTHEASTERN CLAYTON COUNTIES EXPIRES AT 400 PM CDT... THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING SEVERE WEATHER. LAT...LON 4291 9133 4277 9118 4304 9067 4342 9069 $$ DAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:23 PM CDT, 1 hour earlier.
Area forecast discussion, Jun 7, 2:23 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
223 PM CDT THU JUN 7 2007
.SHORT TERM...TONIGHT THROUGH SUNDAY
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THIS EVENING
AND SUNDAY AFTERNOON.
LATEST WATER VAPOR SATELLITE IMAGERY INDICATES UPPER LEVEL TROUGH
OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA. LATEST 19Z SURFACE
ANALYSIS INDICATES LOW PRESSURE OVER NORTHWEST MINNESOTA. A DRY-LINE
EXTENDING SOUTHEAST FROM THE LOW PRESSURE INTO NORTHEAST IOWA.
LATEST KARX RADAR INDICATING A LINE OF SHOWERS AND THUNDERSTORMS
EXTENDING FROM NORTH CENTRAL WISCONSIN INTO NORTHEAST IOWA.
LATEST 12Z THURSDAY GFS AND NAM INITIALIZED UPPER LEVEL TROUGH AND
ASSOCIATED SHORTWAVE TROUGHS PER WATER VAPOR SATELLITE IMAGERY.
MAIN DIFFERENCE BETWEEN THE MODELS IS NAM MORE PROGRESSIVE IN MOVING
SHORTWAVE TROUGH INTO THE UPPER MIDWEST SUNDAY AFTERNOON THAN THE
GFS. OVERALL...BOTH MODELS ARE IN VERY GOOD AGREEMENT IN
DEVELOPING WEST TO EAST ZONAL FLOW ACROSS THE NORTHERN TIER U.S.
STATES. CONFIDENCE IN FORECAST THROUGH PERIOD IS MODERATE.
TONIGHT...SURFACE DRY-LINE WILL MOVE EAST INTO EASTERN WISCONSIN BY
06Z FRIDAY. 12Z FRIDAY NAM INDICATES INSTABILITY AXIS AHEAD AND
ALONG SURFACE DRY-LINE WITH SURFACE BASED CAPE OF 2000 TO 2500 J/KG
OVER EXTREME EASTERN PARTS OF FORECAST AREA BY 00Z FRIDAY. THIS
MOVES EAST OF FORECAST AREA BY 03Z FRIDAY...THIS WILL ALLOW FOR
SEVERE THREAT TO BE EAST OF FORECAST AREA.
BOTH MODELS CONTINUE TO INDICATE STRONG PRESSURE GRADIENT BEHIND
SURFACE DRY-LINE AND BUFKIT SOUNDINGS INDICATE MIXED LAYER WINDS
SPEEDS OF 35 TO 40 KNOTS ACROSS FORECAST AREA THROUGH 00Z FRIDAY.
WILL CONTINUE WITH WIND ADVISORY FOR THIS EVENING.
UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FEATURES MOVE NORTHEAST
INTO SOUTHERN ONTARIO BY 00Z SATURDAY. SURFACE RIDGE BUILDS INTO
NORTHERN MISSOURI AND CENTRAL ILLINOIS FRIDAY INTO SATURDAY. GOOD
SUBSIDENCE WILL ALLOW FOR PARTLY TO MOSTLY CLEAR SKIES ACROSS
FORECAST AREA.
NEXT SHORTWAVE TROUGH TO AFFECT FORECAST SUNDAY AFTERNOON INTO
SUNDAY EVENING. 12Z THURSDAY NAM MORE PROGRESSIVE WITH SHORTWAVE
TROUGH AND SURFACE FEATURES. BOTH THE 12Z THURSDAY GFS AND NAM
INDICATE MOISTURE TRANSPORT AND CONVERGENCE ACROSS WESTERN FORECAST
AREA BY 00Z MONDAY. AT THIS TIME...BOTH MODELS INDICATE BEST
INSTABILITY AND SHEAR AXIS REMAINS WEST OF FORECAST AREA. WILL
INTRODUCE PRECIPITATION CHANCES ACROSS FORECAST AREA SUNDAY
AFTERNOON.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES AND TEMPERATURES
THROUGH THE PERIOD. BOTH THE 00Z THURSDAY GFS AND ECMWF ARE IN
PRETTY GOOD AGREEMENT IN DEEPENING UPPER LEVEL TROUGH OVER WESTERN
U.S. AND AMPLIFYING RIDGE OVER CENTRAL U.S. THROUGH PERIOD. THE
BIGGEST DIFFERENCE BETWEEN THE 00Z THURSDAY GFS AND ECMWF IS THE GFS
MORE PROGRESSIVE AND STRONGER WITH SHORTWAVE TROUGH EJECTING OUT
INTO THE UPPER MIDWEST AND NORTHERN PLAINS BY 00Z WEDNESDAY. THE 00Z
GFS ENSEMBLE MEAN INDICATES A WEAKER SHORTWAVE TROUGH OVER THE UPPER
MIDWEST AND NORTHERN PLAINS BY MIDDLE OF NEXT WEEK. WILL LEAN TOWARD
A 00Z THURSDAY GFS ENSEMBLE MEAN AND ECMWF SOLUTION. UPPER LEVEL
TROUGH DIGS OVER THE WESTERN U.S. AND ALLOWS RIDGE TO AMPLIFY OVER
THE CENTRAL U.S. THIS WILL ALLOW FOR SOUTHWESTERLY FLOW ALOFT TO
DEVELOP OVER THE LEE-SIDE OF THE ROCKY MOUNTAINS. WEAK SHORTWAVE
TROUGHS EMBEDDED IN THE SOUTHWESTERLY FLOW WILL MOVE INTO THE
NORTHERN PLAINS AND UPPER MIDWEST THROUGH THE PERIOD. WILL LEAVE
PRECIPITATION CHANCES THROUGH PERIOD...DUE TO LOW CONFIDENCE ON
TIMING OF SHORTWAVE TROUGHS EJECTING OUT OF UPPER LEVEL TROUGH INTO
THE NORTHERN PLAINS AND UPPER MIDWEST. BOTH THE 00Z THURSDAY GFS
AND ECMWF INDICATING STRONG WARM AIR ADVECTION INTO FORECAST AREA BY
00Z TUESDAY AND 850MB TEMPERATURES CLIMBING INTO THE PLUS FIFTEEN
TO EIGHTEEN DEGREES CELSIUS BY 00Z THURSDAY. PREVIOUS FORECAST HAS
GOOD HANDLE ON TEMPERATURES TRENDS AND WILL MAKE NO SIGNIFICANT
CHANGES.
&&
.AVIATION...
STRONG LOW PRESSURE WILL PUSH A COLD FRONT AND ASSOCIATED CONVECTION
EAST OF THE AREA THIS EVENING. WINDS WILL GRADUALLY SWING TO THE
WEST/NORTHWEST THIS EVENING BEHIND THE DEPARTING FRONT AND WILL
REMAIN RATHER GUSTY WITH A TIGHT PRESSURE GRADIENT IN PLACE.
MECHANICAL TURBULENCE FROM THIS TIGHT PRESSURE GRADIENT SHOULD MAKE
FOR A BUMPY EVENING.
MVFR STRATOCUMULUS WILL FILL INTO THE AREA AFTER MIDNIGHT ON THE
BACKSIDE OF THE LOW PRESSURE SYSTEM MOVING INTO ONTARIO. AN UPPER
LEVEL DISTURBANCE WILL KEEP THE STRATOCUMULUS FIELD ACROSS THE AREA
THROUGH THE MORNING HOURS OF FRIDAY.
DAS
&&
.ARX
WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ017-WIZ029-
WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
WIZ054-WIZ055-WIZ061.
MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ079-MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
DTJHazardous weather outlook, Jun 7, 1:58 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 158 PM CDT THU JUN 7 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 155 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT STORMS WILL CONTINUE TO DEVELOP INTO A LINE OVER WESTERN WISCONSIN AND NORTHEAST IOWA LATE THIS AFTERNOON. INITIAL DEVELOPMENT AHEAD OF THE LINE OF STORMS MAY PRODUCE TORNADOES AND LARGE HAIL. THE LINE OF STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS PORTIONS OF WESTERN WISCONSIN AND NORTHEAST IOWA. BETWEEN 4 AND 6 PM...THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LINE FROM MEDFORD AND NEILLSVILLE WISCONSIN...TO SPARTA AND VIROQUA...TO LANSING TO ELKADER IOWA. BY 9 OR 10 PM...THE ACTIVITY SHOULD ALL SHIFT EAST OF THE AREA. A STRONG LOW PRESSURE AREA MOVING THROUGH THE NORTHERN MIDWEST WILL CONTINUE TO GENERATE ACTIVE WEATHER TODAY. STRONG GRADIENT WINDS WILL CONTINUE THROUGH THE DAY WITH SOUTHERLY GUSTS REACHING 40 TO 45 MPH. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS REMAIN IN THE FORECAST FOR THE FIRST HALF OF NEXT WEEK...BUT IT IS STILL TOO EARLY TO DISCERN IF ANY OF THESE WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION CAN BE EXPECTED TODAY. WE URGE SPOTTER GROUPS TO LISTEN FOR WATCH ISSUANCES AND AS STORMS APPROACH...ASSUME ACTIVATION IS NEEDED. THIS COULD BE A HIGH IMPACT DAY. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED AT THIS TIME. DTJ/SHEA
In the hours before
Local storm report, Jun 7, 1:52 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG HIGHLAND 43.68N 91.88W
06/07/2007 FILLMORE MN AMATEUR RADIO
12-18 INCH TREES DOWN
&&
GLLocal storm report, Jun 7, 2:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
245 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 2 E BLACK RIVER FALLS 44.30N 90.81W
06/07/2007 M0.88 INCH JACKSON WI AMATEUR RADIO
&&
GLLocal storm report, Jun 7, 3:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL LA CROSSE 43.83N 91.23W
06/07/2007 M1.50 INCH LA CROSSE WI NWS EMPLOYEE
&&
GLLocal storm report, Jun 7, 3:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL WEST SALEM 43.90N 91.08W
06/07/2007 M1.00 INCH LA CROSSE WI NWS EMPLOYEE
&&
GLLocal storm report, Jun 7, 3:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST WEST SALEM 43.90N 91.08W
06/07/2007 E60 MPH LA CROSSE WI NWS EMPLOYEE
&&
GLLocal storm report, Jun 7, 3:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT THU JUN 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL BANGOR 43.89N 90.99W
06/07/2007 M1.75 INCH LA CROSSE WI LAW ENFORCEMENT
&&
GLThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:04 AM CDT | Wind Advisory | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 15 hr |
| Jun 7, 11:51 AM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 39 min |
| Jun 7, 12:29 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 61 min |
| Jun 7, 1:30 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Howard, Winneshiek | 60 min |
| Jun 7, 1:26 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 35 min |
| Jun 7, 1:45 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 60 min |
| Jun 7, 2:03 PM CDT | Tornado Warning | ARX | Trempealeau | 27 min |
| Jun 7, 2:11 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 49 min |
| Jun 7, 2:31 PM CDT | Tornado Warning | ARX | Clark | 44 min |
| Jun 7, 2:34 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 56 min |
| Jun 7, 2:37 PM CDT | Tornado Warning | ARX | Jackson | 23 min |
| Jun 7, 3:00 PM CDT | Tornado Warning | ARX | Clark, Jackson | 15 min |
| Jun 7, 3:04 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 56 min |
| Jun 7, 3:20 PM CDT | Tornado Warning | ARX | La Crosse, Monroe | 40 min |
| Jun 7, 3:50 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau | 28 min |
| Jun 7, 4:02 PM CDT | Tornado Warning | ARX | Juneau | 17 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.